Ce papier complète l'article de Siggini (C. R. Acad. Sci. Paris, Sér. I 334 (2002) 949–952). Nous donnons une autre caractérisation des parties compactes de l'espace des multimesures positives
This paper completes the article by Siggini (C. R. Acad. Sci. Paris, Sér. I 334 (2002) 949–952). We prove another criterion of compactness in the space of positive
Accepté le :
Publié le :
Kenny Koffi Siggini 1
@article{CRMATH_2003__336_1_15_0, author = {Kenny Koffi Siggini}, title = {Sur la compacit\'e des multimesures {(II)}}, journal = {Comptes Rendus. Math\'ematique}, pages = {15--18}, publisher = {Elsevier}, volume = {336}, number = {1}, year = {2003}, doi = {10.1016/S1631-073X(02)00027-4}, language = {fr}, }
Kenny Koffi Siggini. Sur la compacité des multimesures (II). Comptes Rendus. Mathématique, Volume 336 (2003) no. 1, pp. 15-18. doi : 10.1016/S1631-073X(02)00027-4. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/S1631-073X(02)00027-4/
[1] General Topology, Springer-Verlag, New York, 1955
[2] Sur la compacité des multimesures (I), C. R. Acad. Sci. Paris, Sér. I, Volume 334 (2002), pp. 1-4
[3] Sur les multi-applications tendues (II), J. Rech. Sci. Univ. Bénin, Volume 4 (2000) no. 2, pp. 113-116
[4] Compactness in spaces of measures, Studia Math., Volume XXXVI (1970), pp. 195-212
- Some theoretical results of learning theory based on random sets in set-valued probability space, Kybernetes, Volume 38 (2009) no. 3-4, pp. 635-657 | DOI:10.1108/03684920910944867 | Zbl:1197.93166
Cité par 1 document. Sources : zbMATH
Commentaires - Politique